# SDR HNAA0700172

- Difficulty date: September 3, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8301
- Aircraft serial: 340
- Aircraft time: 30,586 hours, 35,942 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 16032311
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

F/A REPORTS, ELECTRICAL SMELL IN MID CABIN.  FOUND BLEED PIPE CRACKED.  FERRY TO ROA FOR REPAIR.
